# SDR CA120904003

- Difficulty date: August 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 1010531AN2
- Condition: Fractured
- Location: Vhf Com
- Part time: 7,919 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED VHF COM NR 1, NO RANGE, 2/5.  FOUND THAT ONLY 1 AFT OF THE ANTENNA STILL ON THE ACFT, THE SECOND AFT SUSPECTED FRACTURE IN FLIGHT.
